[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] HELP



In a message dated 05/05/1999 10:32:38 PM Central Daylight Time, 
email @ redacted writes:

<< THREE WEEKS AGO MY FEET WENT NUMB SINCE THEN EVERY MORNING WHEN I WOKE UP 
 ANOTHER PART OF MY BODY WOULD BE NUMB at FIRST THE DR THOUGHT IT WAS 
 NEUROPATHY BUT YESTERDAY HE SAID IT MIGHT BE, MS. >>

On other message boards there are loads of arguments over Aspartame 
(Nutrasweet).  Some people swear that it causes problems others feel it is 
harmless.  I have no idea if the claims are valid, but I have heard that 
aspartame can cause MS like symptoms.  

I'm not going to give up my diet pop because of what I read, but if I had 
problems I would stop drinking it to see if it helped.

I'm glad that you are getting in to see the doctor so quickly.

Marilyn
p.s.  I'm sure you didn't mean to come across this way, but typing in all 
capital letters is considered shouting online.  
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org